# SDR UIEA2022080200797

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1  NACELLE  STRUT  PYLON  WITH  SEVERAL  SCREWS  MISSING  (  OB SIDE / INB  SIDE )(LOCATED&; AND INSTALLED NEW FASTENERS AT #1 ENGINE NACELLE STRUT PYLON I/B O/B SIDE PER B767-300  SRM 51-40-02-0G-0  )
